Did tinnitus go away after stopping Clarithromycin?

Home > Groups > Tinnitus > Did tinnitus go away after stopping Clarithromycin?
  • I suffer from tolerable tinnitus, on the second day of Clarithromycin the tinnitus got much worse.
    I'm taking the drug for H pyloris.
    Has anyone had this experience and if so, will the tinnitus go back to its usual sound after I stop?
    Going crazy

    Question created 2 years 5 months ago

Answers

  • Hi Isela. This is ken from staten island

    While Clarithromycin is on ototoxic drug list, you were very wise to stop taking it as soon as you did. Hopefully, your tinnitus will/can return to level(s) you're accustomed to. To help, take NAC > 500 mg. Any Health Food Store has it (2 twice a day), Gingo Biloba, Alpha Lipoic Acid (300 mg. 2/x day). Anxiety is additional factor that can raise T levels. Keep the faith. Ken.
    In 2 weeks give me a reply Yes??

    0 likes -

    asked 2 years 5 months ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

1 like